Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 46, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 6:23 PM CDT for Macon County, Sumner County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 6:23 PM CDT (23:23 UTC)
- Expired
- Apr 3, 2025, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Macon County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 362 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
555
WGUS54 KOHX 032323
FFWOHX
TNC111-165-040230-
/O.NEW.KOHX.FF.W.0046.250403T2323Z-250404T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
623 PM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northwestern Macon County in middle Tennessee...
Sumner County in middle Tennessee...
* Until 930 PM CDT.
* At 623 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Hendersonville, Goodlettsville, White House,
Millersville, Westmoreland, Portland, Mitchellville, Cottontown,
Oak Grove, Bethpage and Bledsoe Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3636 8636 3633 8639 3634 8643 3633 8646
3632 8669 3636 8673 3664 8655 3665 8635
3664 8613 3645 8627 3634 8630 3633 8635
FLASH FLOOD...RADAR INDICATED
$$
RoseWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 6:13 PM CDT, 10 minutes earlier. Its key messages:
- Updated at 604 PM CDT Thu Apr 3 2025
- Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
- There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
- There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 6:13 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Morristown TN 613 PM CDT Thu Apr 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 604 PM CDT Thu Apr 3 2025 - Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend. - There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail. - There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible. && .SHORT TERM... (Rest of today through Friday) Issued at 903 AM CDT Thu Apr 3 2025 Latest SPC mesoscale discussion states occasional supercell structures continue to be observed this morning with convection moving across middle/northeast TN. With some heating/destabilization ongoing south of the front that, there will be some potential for storm intensification with cells that can remain rooted near the boundary, which may move further north through the day. With MLCAPE expected to increase through the 500-1000 J/kg along/south of the front and favorable wind profiles expected to persist through the day, some threat for all severe hazards could evolve with time near the boundary, with an isolated hail and damaging wind threat north of the boundary. Latest HREF depicts storms training over Middle TN through tonight then there is decent agreement that a break will develop late tonight into Friday morning. By 7 AM Friday morning, most storms look to be limited to North and West over SE KY and W of the TN River. There is some risk for isolated strong storms to develop Friday afternoon then activity diminishes through the overnight. && .LONG TERM... (Friday Night through next Thursday) Issued at 903 AM CDT Thu Apr 3 2025 Come Saturday morning, a more organized line of storms looks to redevelop and work there way across Middle TN from the NW to the SE. There will be a severe threat with these storms, with severe hazards possible. Storms will be slow to push E across the state, finally moving on out through Sunday afternoon. Flooding will be an ongoing concern through the first of next week. A much needed break from storms will set up by Monday with the next chance for rain on Wednesday. && .AVIATION... (00Z TAFS) Issued at 604 PM CDT Thu Apr 3 2025 MVFR CIGs are likely late tonight into the morning hours. IFR conditions will be mostly confined to thunderstorms. Thunderstorms will continue off and on until around midnight for CKV, BNA and MQY. Beyond that timeframe showers or statiform rain is more likely. Some thunder may be embedded. Another round of storms is possible tomorrow afternoon but activity will likely be more isolated. && .PRELIMINARY POINT TEMPS/POPS... Nashville MMM MMM MMM MMM / MMM MMM MMM MMM Clarksville MMM MMM MMM MMM / MMM MMM MMM MMM Crossville MMM MMM MMM MMM / MMM MMM MMM MMM Columbia MMM MMM MMM MMM / MMM MMM MMM MMM Cookeville MMM MMM MMM MMM / MMM MMM MMM MMM Jamestown MMM MMM MMM MMM / MMM MMM MMM MMM Lawrenceburg MMM MMM MMM MMM / MMM MMM MMM MMM Murfreesboro MMM MMM MMM MMM / MMM MMM MMM MMM Waverly MMM MMM MMM MMM / MMM MMM MMM MMM && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM... LONG TERM.... AVIATION.....
In the hours before
Local storm report, Apr 3, 4:20 PM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
420 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Tstm Wnd Dmg 4 NNW College Grove 35.87N 86.69W
04/03/2025 Williamson TN Broadcast Media
A pergola was destroyed near Kings Chapel
Community.
0400 PM Hail 2 WSW Franklin 35.92N 86.87W
04/03/2025 E1.25 Inch Williamson TN Broadcast Media
Time estimated via radar.
0850 AM Flash Flood Springfield 36.50N 86.88W
04/03/2025 Robertson TN Public
Report and video on X of flash flooding in
Springfield, TN.
0212 PM Tstm Wnd Dmg 8 WSW Linden 35.56N 87.98W
04/03/2025 Perry TN 911 Call Center
Trees down on a power line.
0248 PM Hail 6 W Hohenwald 35.56N 87.66W
04/03/2025 E1.25 Inch Perry TN Broadcast Media
Report of large hail on the Perry/Lewis
County line on Highway 412. Time estimated
via radar.
0330 PM Hail Williamsport 35.69N 87.22W
04/03/2025 E1.25 Inch Maury TN Amateur Radio
0330 PM Hail Santa Fe 35.74N 87.13W
04/03/2025 E3.00 Inch Maury TN Amateur Radio
Water Valley Rd and Highway 7 near Santa Fe.
0335 PM Hail 2 NNW Santa Fe 35.77N 87.14W
04/03/2025 E1.50 Inch Maury TN Amateur Radio
Report of hail at Hilltown Rd and Fly Road.
0336 PM Hail 6 NE Santa Fe 35.78N 87.04W
04/03/2025 E1.50 Inch Maury TN Public
Theta, TN Chestnut Ridge Rd. Time estimated
via radar/.
0254 PM Hail Hohenwald 35.55N 87.56W
04/03/2025 M1.00 Inch Lewis TN Public
0324 PM Hail 4 NW Williamsport 35.73N 87.28W
04/03/2025 E1.75 Inch Hickman TN Public
Time estimated via radar.
&&Local storm report, Apr 3, 4:26 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
426 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Flash Flood 8 SE Pegram 36.02N 86.97W
04/03/2025 Williamson TN Broadcast Media
Picture of flash flooding at Pasquo Rd and
Natchez Bend Rd.
&&
fbLocal storm report, Apr 3, 5:02 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
502 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail 4 W Santa Fe 35.74N 87.19W
04/03/2025 M3.00 Inch Maury TN Emergency Mngr
Picture of larger than tea cup size hail.
Time estimated from radar. (This is the
earlier storm.).
&&
fbLocal storm report, Apr 3, 5:10 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
510 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM Hail 4 NE Santa Fe 35.77N 87.08W
04/03/2025 E1.25 Inch Maury TN 911 Call Center
Several reports of quarter to half dollar
size hail. Time and location estimated via
radar.
&&
fbLocal storm report, Apr 3, 5:32 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
532 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Lightning 3 NE Antioch 36.08N 86.63W
04/03/2025 Davidson TN Emergency Mngr
Report of lightning striking a home along
Somerset Drive. Minor damage reported with
no injuries.
&&Local storm report, Apr 3, 5:49 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
549 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Flash Flood Linden 35.61N 87.84W
04/03/2025 Perry TN Public
Lots of road flooded in the city.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:27 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 33 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:21 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:27 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 8 hr |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.